# SDR RAIA201903050002

- Difficulty date: March 5, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER THRESHOLD 'Z' ANGLE HAS CORROSION AROUND NUTPLATE HOLES AND FASTENERS. REMOVED CARGO DOOR LOWER "Z" ANGLE THRESHOLD ON FUSELAGE. DRILLED NEW "Z" ANGLE HOLES FOR LOWER CARGO DOOR FUSELAGE THRESHOLD. INSTALLED LOWER CARGO DOOR FUSELAGE THRESHOLD LOWER "Z" ANGLE.
